# SDR UPS01235785

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPT SHOWS-TD DELAY FOR FIRE WARNING BELL INDICATOR INOP COCKPIT FIRE BELL WILL NOT SOUND WITH THE ENG FIRE DETECTION PANEL TEST SWITCH IN A,B,OR A/B THIS APPLIES TO ACTUATING EITHER THE ENG TEST SWITCH OR WHEEL WELL TEST SWITCH.     CLEANED AND RESECURED WIRING AT TB 224 56 AND 57.  TEST VOLTAGE, OK SYSTEM OK PER 26-11-02.
